# SDR UHLA2013040400218

- Difficulty date: April 4, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 23,366 hours, 14,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FUSALAGE RT SEAT TRACK.  R & R SEAT TRACK.
